[Drug-induced hyperprolactinemia: a case-non-case study from the national pharmacovigilance database].

@article{Petit2003DruginducedHA,
  title={[Drug-induced hyperprolactinemia: a case-non-case study from the national pharmacovigilance database].},
  author={Abir Petit and Doroth{\'e}e Piednoir and Michael Germain and Thierry C Trenque},
  journal={Therapie},
  year={2003},
  volume={58 2},
  pages={159-63}
}
Hyperprolactinaemia is a relatively common endocrine abnormality caused by an increased secretion of prolactin from the pituitary gland. There are many causes of hyperprolactinaemia; drug therapy is a common cause in clinical practice. The present pharmacoepidemiological study conducted an analysis of the French Pharmacovigilance Database from January 1, 1985, to December 2000. We investigated the rates of hyperprolactinaemia according to therapeutic drug class, particularly where the Summaries… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

Pharmacological causes of hyperprolactinemia

Therapeutics and clinical risk management • 2007
View 6 Excerpts
Highly Influenced

Serotonin and Antidepressant SSRIs Inhibit Rat Neuroendocrine Dopamine Neurons: Parallel Actions in the Lactotrophic Axis.

The Journal of neuroscience : the official journal of the Society for Neuroscience • 2016
View 4 Excerpts
Highly Influenced

Impacts of Medications on Male Fertility

Advances in Experimental Medicine and Biology • 2017
View 1 Excerpt

Similar Papers

Loading similar papers…